# SDR CA110927005

- Difficulty date: September 23, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 46,765 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Inoperative
- Location: Spoilers
- Part time: 42,224 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) REF: DEFECT-1013434, LT OTBD ROLL SPOILER WAS NOT MOVING ON THE PFCS AND CONFIRM VISUALLY NOT TO BE MOVING.  LP 624597, DURING PRE FLIGHT CHECK, THE LT OTBD SPOILER WAS NOTED AS NOT MOVING ON PFCS AND VISUALLY CONFIRMED.  ALL OTHER FLT CONTROLS NORMAL. HYD PRESSURE AND QTY NORMAL.  NO CAUTION LIGHTS.  NO HYD LEAKS NOTICED. (RESOLVED ON W/O: 305342 TASKCARD: NR-00001)  FOUND LT OTBD ROLL SPOILER SERVO ACTUATOR HSG CRACKED.  REPLACED LT OTBD ROLL SPOILER SERVO ACTUATOR, LEAK AND FUNCTION CHECKED COMPLETED SERVICEABLE IAW AMM 27-14-00. NR 2 HYD SYSTEM BLED AND TOPPED.
